# SDR ASAA2023082044706

- Difficulty date: August 20, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,108 hours, 2,113 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON APPROACH.CONDITIONS WERE IMC , AND NOT IN ICING CONDITIONS,BUTWELL BELOW THE TEMP WHERE A WINDOW SHOULD OVER HEAT. GROUNDED - YES. UPON A/C ARRIVAL RT SIDE WINDOW OVERHEAT LIGHT NOT ILLUMINATEDPERFORMED WINDOW HEAT OPS CHECK REF MM 30-41-00UNABLE TO DUPLICATE THE FAULT.ALSO, RAN WINDOW HEAT SYSTEM CHECK REF MM 30-41-11 ALL SYSTEM TEST PASSED AT THIS TIME.OPERATE WINDOW HEATS MULTIPLE TIME ON GROUND ALL OPS NORMAL.NO MAINT LIGHT OR ANY MSG'S RELATED. OK FOR SVC.SEAMC FELIX NOTIFIED.
